# SDR CALA2025120211672

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101204
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT WING INBD REAR SPAR FUEL BOOST PUMP TANK 2 AFT BONDING STRAPS ATTACHED TO SKIN CUTOUT.   PERFORMED REPAIR ON AREAS IAW WI 28-13197 REV IR, AND ECRA 5720-03583.
